# SDR UPS02839591

- Difficulty date: September 21, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 759 STR 5R INTERCOSTAL GUSSET CRACKED.     REMOVED AND REPLACED GUSSET IAW DC8 SRM 51-1-21
